advertisement
Question
Posted by: Medication | 2009/01/13

Orgasm problem ? Medication

Can you please assist me I use the following medication for two months  Crestor 10mg, Enap 20mg and Cilift 20mg. I notice that I do have a good erection but take very long to have a orgasm, can you please give me advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

In your case the Cilift is the culprit. If you do find it troublesome, you'd have to consult your prescriber for an alternative

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: LN | 2009/01/13

SSRI medication such as Cilift and Prozac (for depression) is known to prolong orgasm (hence it may be prescribed for premature ejaculation).

Ask your doctor to prescribe another class of antidepressant

Reply to LN

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement